Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (383 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2005-06-30
On a Class of Generalized Autoconvolution Equations of the Third KindLothar Berg and Lothar von Wolfersdorf (1) Universität Rostock, Germany
Existence, uniqueness, smoothness, and asymptotics of solutions to a class of generalized autoconvolution equations with outer and inner coefficient are investigated. Further, holomorphic and asymptotic solutions of the equations are derived, and a numerical procedure for an approximate solving of the equations is tested by an example.
Keywords: Quadratic integral equations, autoconvolution equations, asymptotic expansion of solutions, asymptotic solutions, smoothness of solutions, holomorphic solutions, numerical solution
Berg Lothar, von Wolfersdorf Lothar: On a Class of Generalized Autoconvolution Equations of the Third Kind. Z. Anal. Anwend. 24 (2005), 203-250. doi: 10.4171/ZAA/1238